Please help with Mirena problems - Clueless.

Patient

Q: Friday, I had the mirena placed in. I have been having severe pain in my upper abdomen area that seems to be pushing down my left side into my pelvic region. Is this normal? Should I seek medical attention regarding this? I am unsure of what to do. The pain is getting worse.

Symptoms:  Severe pain, Intensifying.
Doctor

A:   Hello,
Thanks for the query.
Severe pain after mirena is clearly abnormal! Please get in touch with your A&E dept or the doctor who placed the Mirena(TM). You may need an ultrasound examination to exclude other possible causes of pain abdomen.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews